English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Random surface discretizations and the renormalization of the bending rigidity

MPS-Authors
/persons/resource/persons121340

Gompper,  G.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gompper, G., & Kroll, D. M. (1996). Random surface discretizations and the renormalization of the bending rigidity. Journal de Physique I, 6(10), 1305-1320. doi:10.1051/jp1:1996246.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-7355-1
Abstract
There is no abstract available